# SDR MASA200500602

- Difficulty date: July 29, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 11,410 hours, 10,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2801 CLT, LT OVERWING EMERGENCY EXIT LIGHT INOP.  MX REPLAMED THE LIGHT AND IT OPERATED NORMALLY.
